well after my third pill of align, I woke up at 4 am with diarrhea and nausea. I had to call in sick at work. My tummy feels really funny with the align in my system, hard to explain but it is making me quite nauseaous. I also just overall feel funny. Almost like I have hunger but without the grumbling for it. So feeling really depressed yet again that another trial of something failed for me. I know some people say that align may take some time to get used to but my job is on the line here if I have to call in sick all the time. I am a nurse and need to be well !!!So was talking to my mom on the phone and explaining everything and she thinks that I need to try and antidepressant. I've never tried one before. I know that I have been under a tremendous amount of stress and I have been doing so much mentally that physically I am exhausted. I don't want to get out of bed anymore and face the day. I am afraid to go places that would require me to be away for a length of time. I worry every day I have to go to work about what kind of day it is going to be. I have mental fog where I don't seem to be quick thinking anymore, lose train of thought etc.. I feel so much pressure because I am in a new job and I have to make a pay cheque so we can pay for our daily bills. All of this is so stressful. I don't like to answer the phone or my door and even during the kids school year I didn't even want to go to any kind of meetings. I worried when I had to open up a new bank account because I didn't want to be trapped in a room with someone. So my mom told me to go to the doctors office and explain all this, which I have a hard time doing I might add, and ask for an antidepressant. I've read that antidepressants can help with diarrhea and anxiety. Maybe if it will help me relax and ease some stress then I'll feel better. I am at my wits end...I have thoughts where I wish I just didn't exist and that I wish I didn't have to live this life !!I'd be interested to know if anyone else out there feels the way I do and has tried antidepressant??